Loading…
Self-Incompatibility in the Hawaiian Madiinae (Compositae): An Exception to Baker's Rule
Saved in:
Published in: | Evolution 1986-03, Vol.40 (2), p.430-434 |
---|---|
Main Authors: | , , |
Format: | Article |
Language: | English |
Subjects: | |
Citations: | Items that this one cites Items that cite this one |
Online Access: | Get full text |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Summary: | |
---|---|
ISSN: | 0014-3820 1558-5646 |
DOI: | 10.1111/j.1558-5646.1986.tb00485.x |